Alright guys so in a few weeks, if my nurse calls me this week,like my Doctor said she would then it will be set up for me to start taken tysabri. I'm wondering if I can drive afterwards? I'm not planning to go alone the first few times but I'm just wondering if anyone can answer me please? I've went to all my doctors visits alone..I'm kinda a weirdo but I seem to do better if I get "bad" news or any news alone first then ill let everyone else know. I think this treatment ill get bored sitting there so ill bring someone with. How does it make you feel? Anyone get sick right after? During?
Thanks for any info..Jess
Ive been on tysabri for 6 months and so I haven't had any relapses. The only bad part about tysabri is that it gave me a really intense headache. So I would bring some Tylenol with you and take it before you start the infusion. The whole proprocess takes about 3 hours. A hour to get to started,a hour for the actual infusion and a hour of observation after the infusion. You should be able to drive but you might want someone to come with you the first couple times just in case.
There's a group of us at http://www.msconnection.org/Groups/Tysabri_Treatment
who have been on Tysabri for varying amounts of times (some for years). You might want to post your question there. Personally, I've found it to be a wonder drug.
I haven't heard of anyone having any problems with driving after a treatment, but we're all dealing with our own, personal version of this thing. I've had absolutely no problems. Many have had headaches, but I believe that's been mostly overcome by hydrating before the IV. They'll give you a saline drip afterwards that will also help.
I've been on it 2 years. I always go alone because my husband works. The only side effect for me is that I am really much more exhausted than usual when I get home, and for the rest of that day.
I've been on tysabri over 5 years and its worked well for me, Basically slowed my progression way down. I also get a headache if I don't take something before the infusion, caffine helps me also. I think takeing someone with for you first infusion is a good idea. Best wishes and let us know it goes. Dale
Thanks a lot guys! I'll go Feb 21st to talk to the doctor about when to start. Thanks again for all the tips. :)
I just had my third round of tysabri. My biggest side effect is how tired I am afterwards. I have been having someone drive me because I'm too tired to drive but see how you feel about a few to get a sense for how you think your body may handle it. Apparently everyone is different with this crazy disease.
Great write-up, I am a big believer in commenting on blogs to inform the blog writers know that they’ve added something worthwhile to the world wide web!. Owensboro preschool
Wonderful article, thanks for putting this together! This is obviously one great post. Thanks for the valuable information and insights you have so provided here.cheapest price
This is a truly good site post. Not too many people would actually. the way you just did. I am really impressed that there is so much information about this subject that have been uncovered and you’ve done your best. with so much class. If wanted to know more about green smoke reviews. than by all means come in and check our stuff. ask the expert